# SDR DL73K030782

- Difficulty date: August 24, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N374DL
- Make and model: Boeing 737247
- Aircraft serial: 23521
- Aircraft time: 42,116 hours, 32,969 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND EMERGENCY EXIT LIGHTS INOP AT ROWS 5 TO 9.  FOUND BROKEN WIRE CHAFING AT SEAT 5D. REPAIRED WIRE IAW MM.  REPLACED FUSES IN FWD AND AFT BATTERY PACKS.  LIGHTS NOW OPS NORMAL.
